Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i12.20
pages 12-17

On Synthesis of Stabilizing Controllers Using Linear Matrix Inequalities

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRAKT

Algorithm of synthesis of the stabilizing controllers is proposed. The algorithm is based on the linear matrix inequalities. The algorithm includes a procedure of minimization of controller norm. Problems of synthesis for stationary systems with continuous and discrete time are considered in detail. The algorithm is generalized on the case of a periodic system with uncertain parameters.


Articles with similar content:

Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich
Realization of the Game Approach to Control of Second Order Linear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Igor F. Eryemenko, Alexander G. Gurko
On a Stabilization Method in Neutral Type Direct Control Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 12
Denis Ya. Khusainov, Andrey V. Shatyrko
On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev
Algorithm for Solving the Discrete Periodic Riccati Equation
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Vladimir B. Larin